# SDR DALA2025103107980

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,537 hours, 29,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AND OTBD SEAT TRACKS HAVE NICKS AND SCRATCHES. STA 1480".   BLENDED DAMAGE FOUND IB SEAT TRACK OUT OF LIMITS AT STA 1480 REMOVED REPAIRED IAW B757 SRM 53-00-52-R2-1 REINSTALLED IAW B757 SRM 51-40-02 PARA 7 AND 9. (1280670)
